# SDR AWXA200100680

- Difficulty date: December 29, 2001
- Submitted: January 2, 2002
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 2,599 hours, 1,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 3688
- Condition: Discharged
- Location: Cabin
- Part time: 2,588 hours, 1,076 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - C - EMERGENCY LIGHT SYSTEM FAILED TEST DURING INSPECTION.  MAINTENANCE TROUBLESHOT AND REPLACED THE LT AND RT CENTER CABIN EMERGENCY POWER SUPPLIES 11WL AND 12WL IAW AMM 33-51-38-400-001.
